# SDR RAIA201809100002

- Difficulty date: September 10, 2018
- Submitted: September 16, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 73 RT SIDE FRAME SHEAR CLIP IS CRACKED BETWEEN STR 8 & 10. REMOVED AND REPLACED AFT RT FR 73 SHEAR CLIP.
